Skin Blushing/flushing

Home > Groups > Skin Blushing/flushing

Support group for people who have Skin Blushing/flushing, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Just found group hello

    Just found group hello

    Post created 6 days 19 hours ago

  • I have been taking Geodone for several years for b...

    I have been taking Geodone for several years for bipolar disorder. I had my dosage increased and now get skin flushing on my face after I take my daily dose. I had roeascea and I thought it was that but it’s from the geodone. I don’t know if I should stop taking the geodone. That was the only side effect I had from the geodone and I have been stabile on it.

    Post created 1 week 3 days ago

  • Red face and heart fluttering off an on. Some days...

    Red face and heart fluttering off an on. Some days worse than others.

    Post created 1 week 4 days ago

  • I just googled flushing as a possible side effect ...

    I just googled flushing as a possible side effect of Lipitor and found this right away. It has happened twice now but I've been on the drug for four years. Has anyone in this group developed this symptoms late like me? I'm still trying to decide if it is the Lipitor or something I should be examined by a MD for. red hot Toni.

    Post created 3 weeks 1 day ago

  • Hi! This is my very first time joining a group to ...

    Hi! This is my very first time joining a group to discuss my issues. My doctors have loosely diagnosed me with psoriatic arthritis and started me on Otezla. I’m only on day two of the trial package and I’m noticing facial flushing and sinus headache.

    Wondering if others have the same issues in the beginning and if they disappeared after time. Welcome any feedback,

    -Debra

    Post created 2 months 1 day ago

  • I need help

    I need help

    Post created 2 months 1 week ago

  • Hi I just got my first dose of oxaliplatin and I ...

    Hi
    I just got my first dose of oxaliplatin and I woke up this morning to a red face! Does anyone know how long it will last?

    Post created 2 months 1 week ago

  • I was diagnosed with VIPoma this past March. I ha...

    I was diagnosed with VIPoma this past March. I have had Ultrasounds, CT's, MRI's, Octreotide Scan, MIBG, Pill Cam and have not been able to pinpoint the location of the tumor. My doctor states that eventually it will show itself. Has anyone had this issue where their blood work is stating VIPoma but location has not been found? This all started with my family physician that I originally seen for chronic diarrhea, flushing, rash on arms & trunk during symptoms, fatigue, lightheaded, sweats & fever, he ran the VIP lab test as a last possibility but never expected it to come back positive. Here I am 7 months later still not knowing. We put the testing on hold for a year. I am currently on Sandostatin LAR Depot 200 mg injections biweekly along with Octreotide 200/1ml injections up to 4 daily if needed. I have hypothyroidism and on Synthroid 50mcg daily. Lately I have been experience memory loss, repeating myself, having a hard time articulating what I am trying to say enough to where my family is pointing it out. I am sure my boss & coworkers are noticing also but just not saying anything. I need the injections for the symptoms but this memory issue is terrible. Has anyone else experienced memory loss? If so, did you stop the injections and is there another medication? Any advice would be greatly appreciated.

    Question created 2 months 1 week ago

  • Does hydoxyzine Hcl help anyone with flushing? Doe...

    Does hydoxyzine Hcl help anyone with flushing? Doesn't seem to help me much.

    Post created 2 months 4 weeks ago

  • I am on 2 eliquis a day and I literally feel sic...

    I am on 2 eliquis a day and I literally feel sick, very weak and flushed! This is all the time-I have afib, diagnosed as of a year ago and have been on eliquis ever since, maybe for a good 8-9 months I was on 2 a day than for some odd reason that wasn't explained to me at all by my health care provider, she changed it to 1x a day but I must say the flushed feelings I was having went away! I actually feel so much better!! Than my heart dr. didn't understand why she didn't keep me on 2x eliquis a day and told me she wasn't authorized to make that decision. My question here is- Can a person be taking only 1 eliquis a day and be totally ok heart and health wise? I haven't seen my regular dr for awhile but do plan on seeing her real soon, I need answers asap!😏

    Post created 3 months 2 weeks ago